# SDR AALA980431

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD SIDE 1183 BULKHEAD LBL 8, VERTICAL STIFFENER CRACKED IN RADIUS OUTBOARD SIDE ABOVE RADIUS BLOCK.  STOP DRILLED END OF CRACK AND INSTALLED REPAIR DOUBLERS IAW SB 727-53-0175, FIG 3.  TST:  57,207 HOURS.  CYCLES:  35,211.  (X)
